# SDR QXEA2015080900428

- Difficulty date: August 9, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 14,375 hours, 15,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT PLASTIC ODOR COMING FROM ROW 17 ON BACK FROM THE ACFT, APU,  BLEED AIR,  RECIRC FAN WERE ALL ON.  NO OTHER ODOR WAS NOTICED FORWARD OF THAT AREA. COMPLIED WITH AIR CONTAMINATION CHECKLIST FORM M-744 AND REFERED TO FIM 21-20-00, MCN 62172-01. COMPLIED WITH GVI OF BOTH MAPCO'S, AFT GALLEY CEILING LIGHTS, AFT CARGO COMPARTMENT AND AFT CARGO BAY LIGHTS.  NO DEFECTS, ODORS OR DISCOLORATION NOTED.  DID FIND FRESH SEALANT APPLIED TO BOTH AFT PASS DOOR AND AFT SERVICE DOOR SUROUNDS, WHICH DO GIVE OFF A SLIGHT ODOR. ONLY ODOR NOTED BY FOUR DIFFERENT MECHANICS.  F/A DID NOT HAVE THE AFT GALLEY GASPER OPEN AT TIME OF WRITE UP AND BOTH DOORS CLOSED.  NO OTHER DEFECTS NOTED.  ACFT OK FOR CONTINUE SERVICE.
